MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 18MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 18MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 3.5X 18MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the following devices were implanted on the (b)(6) 2022: ar-2651cl (lot: 5262203); ar-8835-16 (ilot: 14999011); ar-8835l-16 (lot: 14975878) and ar-8835l-18 (lot: 14946776).The plate broke post-op without external influence.On the (b)(6) 2023 it was removed and replaced with a new clavicle fracture plate (ar-2652cl).No further information received.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual and dimensional evaluation, there was no problem with the screws.No problem found.

Brand Name
LO-PRO LOCK SCRW,SS 3.5X 18MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16904810
Report Number1220246-2023-06693
Device Sequence Number17847333
Product Code HWC
UDI-Device Identifier00888867047563
UDI-Public00888867047563
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 3.5X 18MM
Device Catalogue NumberAR-8835L-18
Device Lot Number14946776
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown